what’s behind this?

Ok, so I know I have the connection of taking psych meds one day and being outrageously cranky the next.  My wife has noticed this, I have noticed this… But now it’s happening even with the Benadryl.  I have taken Benadryl for 2 nights in a row, and for 2 days in a row, I have been outrageously cranky.  Things that do not normally bother me have me ready to scream.  I really dislike this.  So what’s in these meds? What triggers this response in me?  It seems anything with a sedative effect triggers extreme anger in me.  I don’t like this. :/

Advertisements

2 responses to “what’s behind this?

  • mandy

    I have a really hard time with Benedryl. More than one night of taking it and I find myself feeling drugged and exhausted all the time, and that made me pretty angry, too. I finally had to stop using it. Benedryl was the last resort and I thought I’d die without sleep. Finally I started taking 3mg of Melatonin and go to sleep easily and can get about 5 hours sleep–which is a lot for me.

What are your thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: